1mg, best e pharmacy in India


MRP: Rs. 42.80 for 1 bottle(s) (200 ML elixir each)
Unfortunately, we don't have any more items in stock

food interaction for CADIPHYLATE

alcohol interaction for CADIPHYLATE

pregnancy interaction for CADIPHYLATE

lactation interaction for CADIPHYLATE

Avoid Cadiphylate elixir with grapefruit juice.
Cadiphylate elixir may cause excessive drowsiness and calmness with alcohol.
Cadiphylate elixir is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Cadiphylate elixir is probably unsafe to use during breastfeeding. Please consult your doctor.


Chlorpheniramine(4 mg)


Chlorpheniramine is used to relieve symptoms of  runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu and allergies due to food and insect bites and hay fever.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Ephedrine(12 mg)


Ephedrine is used to treat conditions such as asthma wherein patient may experience difficulty in breathing due to constriction of air passages (bronchospasms) and as nasal decongestants. It may also be used to treat low blood pressure (hypotension) caused during spinal or epidural anesthesia. It is indicated as a central nervous system stimulant in narcolepsy (extreme tendency to fall asleep in relaxing surroundings) and depressive states. It is also used in myasthenia gravis (neuromuscular disease characterized by very weak muscles and unusual tiredness).

How it works

Ephedrine belongs to a class of medications called sympathomimetic agents. It acts by relaxing the air passages and constricting the blood vessels in the nose for relieving nasal congestion and heart for increasing the blood pressure. It also act on brain, which accounts for its use in narcolepsy.

Common side effects

Nervousness, Altered heart rate, Anxiety, Blood circulation disorder, Decreased blood pressure, Dehydration, Insomnia, Dizziness, Dry mouth, Headache, Loss of appetite, Nausea, Tachycardia, Tremor
Guaifenesin(50 mg)


Guaifenesin is used to relieve cough and chest congestion.

How it works

Guaifenesin belongs to a class of agents called expectorants. It works by thinning the mucus in the air passages to make it easier to cough up the mucus and clear the airways.

Common side effects

Nausea, Itchy rash, Hypersensitivity reaction, Stomach pain, Diarrhoea, Vomiting
Phenobarbitone(1 mg)


Phenobarbitone is used to control seizures (fits) in epilepsy patients and is also used to relieve anxiety. It may also be used as a sedative for patients about to undergo surgery; to treat people who are suffering from withdrawal symptoms from addiction to other seizure medication or who are going to stop medication.

How it works

Phenobarbitone belongs to a class of medication call barbiturates. It acts by slowing down the activity of the brain.

Common side effects

Increased sensitivity to light, Drowsiness, Anemia, Bruise, Bleeding, Impaired concentration, Memory impairment, Confusion, Convulsion, Coordination disorder, Decreased blood pressure, Decreased level of thyroid hormones, Depression, Jaundice like symptoms, Fever, Fibroma (benign tumours), Aggression, Hyperactivity, Irritation, Skin peeling, Joint pain, Softening of bones, Sore skin, Sore mouth, Swelling of glands, Inflammation of tendons, Weakness


No substitutes found

Expert advice for CADIPHYLATE

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions for CADIPHYLATE


Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects.
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl.
Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only.
Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.


Q. Is ephedrine dangerous/safe?
Ephedrine is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is ephedrine illegal/ controlled substance?
Ephedrine is legal. Ephedrine is not currently classified as a controlled substance.  
Q. Is ephedrine a stimulant?
Yes, ephedrine is a stimulant. 
Q. Does ephedrine raise blood pressure?
Yes, ephedrine may increase blood pressure. It is used to treat low blood pressure (hypotension) caused during spinal or epidural anesthesia.
Q. Does ephedrine cause hair loss/ drowsiness/ constipation/ acne/ weight loss?
No, ephedrine is not known to cause hair loss, drowsiness, constipation, acne or weight loss. However, consult your doctor if you experience such side effects.
Q. Does ephedrine burn muscle/help lose weight?
Ephedrine is known to cause weight loss. However, it is not widely used as a treatment for weight loss. 


Q. What is Guaifenesin used for?
Guaifenesin is an expectorant, mainly used to relieve chest congestion by aiding the removal of mucus.
Q. What is Ascoril+/Ascoril LS/ Ascorl D cough syrup?
Ascoril+ cough syrup contains terbutaline, while Ascorl LS contails levosalbutamol. In addition both syrups contain bromhexine and guaifenesin and are used to relieve cough due to acute and chronic inflammation of the airways (bronchitis) and other cough conditions.
Ascoril D is a medicine for dry cough and it does not contain guaifenesin.
Q. Is Ascoril+ an antibiotic?
No, Ascoril+ cough syrup contains terbutaline, bromhexine and guaifenesin. It does not contain any antibiotic.
Q. Does Ascoril+/ Ascoril LS cause drowsiness?
No, terbutaline, levosalbutamol, bromhexine and guaifenesin do not cause any drowsiness. Hence, Ascoril+ or Ascoril LS syrup does not cause drowsiness.
Q. How long can I take guaifenesin?
Consult your doctor for use more than 7 days.
Q. Can I take guaifenesin if I have high blood pressure?
Guaifenesin should not be taken by individuals with high blood pressure 
Q. Can I take guaifenesin with phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen)?
There are no known drug interactions between phenylephrine, ibuprofen, amoxicillin and paracetamol (acetaminophen) and guaifenesin. However, consult your doctor about all medications currently taken before starting and while on guaifenesin.
Q. Can I take guaifenesin with Sudafed (pseudoephedrine-decongestant preparation) and Dayquil (OTC cold and cough preparation), Benadryl, benzonatate?
Guaifenesin can be taken with other cold and cough preparation including Sudafed, Dayquil, Benadryl and benzonatate . However, other formulations containing guaifenesin must be avoided to avoid a double dose. Also, guaifenesin should not be combined with cough suppressants in the treatment of cough since the combination would not be logical and you may be exposed to unnecessary side effects. 


Q. What is phenobarbitone used for?
Phenobarbitone is used to control seizures in epilepsy patients and is also used to relieve anxiety. It may also be used as a sedative for patients about to undergo surgery; to treat people who are suffering from withdrawal symptoms from addiction to other seizure medication or who are going to stop medication.

Q. What is phenobarbitone sodium?
 Phenobarbitone sodium is one of the salt forms of phenobarbitone and is used for the same indications.
Q. How does phenobarbitone work?
Phenobarbitone belongs to barbiturates. It acts by slowing down the activity of the brain

Q. Is it an enzyme inducer?
It is an enzyme inducer.
Q. Is phenobarbitone a controlled drug?
Phenobarbitone is a controlled drug.
Q. What is phenobarbitone syrup?
Phenobarbitone is available as tablet and syrup form for use.


Content on this page was last updated on 28 September, 2016, by Dr. Varun Gupta (MD Pharmacology)